Alert archive / Oklahoma / Flash Flood Watches in 2007

Flash Flood Watch 5, NWS Tulsa, OK

May 7, 200720 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at May 7, 2007, 3:46 AM CDT for 20 counties in Oklahoma. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 7, 2007, 3:46 AM CDT (08:46 UTC)
Expired
May 8, 2007, 4:12 AM CDT
In force
24 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 070846
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT MON MAY 7 2007

...ADDITIONAL HEAVY RAIN WILL FALL OVER OSAGE PAWNEE CREEK AND WASHINGTON
   COUNTIES THIS MORNING...

.THUNDERSTORMS PRODUCING HEAVY RAIN WILL MOVE ACROSS PORTIONS OF
NORTHEAST OKLAHOMA THIS MORNING. PARTS OF OSAGE PAWNEE WASHINGTON
AND CREEK COUNTIES HAVE ALREADY RECEIVED UPWARDS OF TWO INCHES OF RAIN
OVERNIGHT. ANOTHER COUPLE OF INCHES OF RAIN MAY CAUSE FLASH FLOODING
OF SMALL STREAMS AND POORLY DRAINED AREAS.
  

OKZ054-055-059-064-071700-
/O.NEW.KTSA.FF.A.0005.070507T0846Z-070507T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-PAWNEE-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE...
BRISTOW
346 AM CDT MON MAY 7 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN NORTHEAST 
  OKLAHOMA...CREEK...OSAGE...PAWNEE AND WASHINGTON.

* UNTIL 1 PM CDT THIS AFTERNOON

* MORE THUNDERSTORMS WILL BRING HEAVY RAINFALL TO THE WATCH AREA
  THIS MORNING. 

* A FLOOD WATCH FOR MAIN STREAM RIVERS MAY BE NECESSARY LATER ON.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
4 follow-up statements
000 
WGUS64 KTSA 071339
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
839 AM CDT MON MAY 7 2007

OKZ056>058-060>063-065>075-072145-
/O.EXB.KTSA.FF.A.0005.000000T0000Z-070509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-
INCLUDING THE CITIES OF...NOWATA...VINITA...MIAMI...TULSA...
CLAREMORE...PRYOR...JAY...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON
839 AM CDT MON MAY 7 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES...IN EAST 
  CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND 
  SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...DELAWARE...
  MAYES...NOWATA...OKMULGEE...OTTAWA...ROGERS...TULSA AND 
  WAGONER. IN SOUTHEAST OKLAHOMA...HASKELL...LATIMER...MCINTOSH 
  AND PITTSBURG.

* THROUGH TUESDAY EVENING

* MORE THUNDERSTORMS WILL BRING HEAVY RAINFALL TO THE WATCH AREA 
  THIS MORNING. 

* A FLOOD WATCH FOR MAIN STREAM RIVERS MAY BE NECESSARY LATER ON.

RADAR AND SURFACE REPORTS INDICATE THAT 2 TO 4 INCHES OF RAIN HAS
FALLEN THIS MORNING IN MANY AREAS OF EASTERN OKLAHOMA NORTH OF
INTERSTATE 40. A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE TO MOVE SOUTH THIS MORNING AND AFFECT PARTS OF SOUTHEAST
OKLAHOMA THROUGH THE MORNING HOURS...WITH WIDESPREAD 1 TO 2 INCH
RAINFALL AMOUNTS. BASED ON CURRENT TRENDS...HEAVIER CELLS WITHIN
THIS LINE WILL BE CAPABLE OF PRODUCING LOCAL RAINFALL RATES OF
OVER TWO INCHES PER HOUR.

SHOWERS AND THUNDERSTORMS WILL TAPER OFF THIS AFTERNOON...HOWEVER
ANOTHER COMPLEX OF STORMS WITH HEAVY RAIN IS EXPECTED TO DEVELOP
TO THE SOUTHWEST THIS EVENING AND MOVE ACROSS PORTIONS OF EASTERN
OKLAHOMA OVERNIGHT. THE WATCH MAY NEED TO BE EXPANDED TO INCLUDE
THE REMAINDER OF SOUTHEAST OKLAHOMA WITH LATER UPDATES.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$

OKZ054-055-059-064-072145-
/O.EXT.KTSA.FF.A.0005.000000T0000Z-070509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-PAWNEE-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE...
BRISTOW
839 AM CDT MON MAY 7 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* THE FOLLOWING COUNTIES...IN NORTHEAST OKLAHOMA...CREEK...
  OSAGE...PAWNEE AND WASHINGTON.

* THROUGH TUESDAY EVENING

* MORE THUNDERSTORMS WILL BRING HEAVY RAINFALL TO THE WATCH AREA 
  THIS MORNING. 

* A FLOOD WATCH FOR MAIN STREAM RIVERS MAY BE NECESSARY LATER ON.

RADAR AND SURFACE REPORTS INDICATE THAT 2 TO 4 INCHES OF RAIN HAS
FALLEN THIS MORNING THROUGH MUCH OF NORTHEAST OKLAHOMA. THE
HEAVIEST RAIN HAS SHIFTED SOUTH...HOWEVER ANY SIGNIFICANT
ADDITIONAL RAINFALL TODAY MAY QUICKLY INDUCE FLOODING. 

ANOTHER COMPLEX OF STORMS WITH HEAVY RAIN IS EXPECTED TO DEVELOP
TO THE SOUTHWEST THIS EVENING AND MOVE ACROSS PORTIONS OF EASTERN
OKLAHOMA OVERNIGHT. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 072030
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT MON MAY 7 2007

OKZ054>075-080600-
/O.CON.KTSA.FF.A.0005.000000T0000Z-070509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON
330 PM CDT MON MAY 7 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...CHEROKEE...
  MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...
  ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...
  OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND 
  WASHINGTON. IN SOUTHEAST OKLAHOMA...HASKELL...LATIMER...
  MCINTOSH AND PITTSBURG.

* THROUGH TUESDAY EVENING

* MORE THUNDERSTORMS WILL BRING HEAVY RAINFALL TO THE WATCH AREA 
  TONIGHT. 

* FLOOD WATCHES AND WARNINGS FOR MAIN STREAM RIVERS ARE CURRENTLY
  IN EFFECT.

WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS HAVE FALLEN ACROSS MUCH
OF EASTERN OKLAHOMA WITH THE PAST 24 TO 36 HOURS.  THIS HAS
PRODUCED CONDITIONS FAVORABLE FOR FLASH FLOODING AS ADDITIONAL
HEAVY RAINFALL IS EXPECTED LATE TONIGHT INTO TUESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE WESTERN
HIGH PLAINS LATER THIS EVENING AND SPREAD INTO EASTERN OKLAHOMA
LATE TONIGHT.  ADDITIONAL DEVELOPMENT IS POSSIBLE ACROSS
SOUTHEASTERN OKLAHOMA NEAR AN ESTABLISH OUTFLOW BOUNDARY...WITH
THESE SHOWERS AND THUNDERSTORMS ALSO HAVING POTENTIAL TO
PRODUCE HEAVY RAINFALL.  ADDITIONAL RAINFALL AMOUNTS OF 1 TO
2 INCHES...WITH LOCALIZED AMOUNTS NEAR 4 INCHES...ARE POSSIBLE
OVERNIGHT INTO TUESDAY MORNING. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 080505
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT TUE MAY 8 2007

OKZ054>075-081315-
/O.CON.KTSA.FF.A.0005.000000T0000Z-070509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON
1205 AM CDT TUE MAY 8 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...CHEROKEE...
  MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...
  ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...
  OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND 
  WASHINGTON. IN SOUTHEAST OKLAHOMA...HASKELL...LATIMER...
  MCINTOSH AND PITTSBURG.

* THROUGH TUESDAY EVENING

* MORE THUNDERSTORMS MAY BRING HEAVY RAINFALL TO THE WATCH AREA 
  LATE TONIGHT AND TUESDAY. 

* FLOOD WATCHES AND WARNINGS FOR MAIN STREAM RIVERS ARE 
  CURRENTLY IN EFFECT. 

WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS HAVE FALLEN ACROSS MUCH
OF EASTERN OKLAHOMA WITHIN THE PAST 24 TO 36 HOURS.  THIS HAS
PRODUCED CONDITIONS FAVORABLE FOR FLASH FLOODING AS ADDITIONAL
HEAVY RAINFALL MAY OCCUR LATE TONIGHT INTO TUESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS
NORTHWEST TEXAS AND SOUTHWEST OKLAHOMA OVERNIGHT AND THIS ACTIVITY
MAY SPREAD INTO PARTS OF EASTERN OKLAHOMA TOWARDS MORNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES... WITH LOCALIZED
AMOUNTS NEAR 4 INCHES...ARE POSSIBLE LATE TONIGHT AND TUESDAY WITH
THE GREATEST POTENTIAL FOR THE HIGHER AMOUNTS IN AREAS TO THE
SOUTH AND SOUTHWEST OF TULSA.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 080912
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT TUE MAY 8 2007


OKZ054>075-081015-
/O.CAN.KTSA.FF.A.0005.000000T0000Z-070509T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON
412 AM CDT TUE MAY 8 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR MUCH OF EASTERN OKLAHOMA HAS BEEN
CANCELLED. SHOWERS AND THUNDERSTORMS WILL STILL OCCUR TODAY BUT
THE ADDITIONAL RAINFALL IS EXPECTED TO REMAIN BELOW THE THRESHOLD
NECESSARY TO RESULT IN FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 7, 2:50 AM CDT, 56 minutes earlier.

Area forecast discussion, May 7, 2:50 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT MON MAY 7 2007

.MESOSCALE UPDATE...
CONVECTION IS PUSHING DEEPER INTO EASTERN OKLAHOMA.  CAPE TO
700 MB IS CONFINED TO A NARROW RIBBON AHEAD OF THE LINE FROM
LINCOLN COUNTY SOUTH.  NO APPRECIABLE CAPE TO 700 MB EXISTS
IN THE TULSA FORECAST AREA...SO A WEAKENING OF THE STORMS
IS LIKELY AS THEY MOVE FURTHER EAST.  EXPERIMINETAL WIND
GUST ANALYSIS SHOWS A NARROW RIBBON OF HIGHER WIND POTENTIAL
FROM TULSA SOUTH...WITH LOWER VALUES IN FAR EASTERN OKLAHOMA
AND WESTERN ARKANSAS...SO EVEN THE WEAKER STORMS MAY
PRODUCE LOCALLY STRONG WINDS...AND THIS TREND WILL BE
MONITORED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, May 6, 9:39 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT SUN MAY 6 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
929 PM CDT SUN MAY 6 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA
	ONSET....ONGOING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREA ALONG AND NORTH OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
MOIST AND UNSTABLE AIR MASS THAT WAS WEAKLY CAPPED ALLOWED THUNDERSTORMS
TO RAPIDLY DEVELOP DURING THE EVENING HOURS. LOW LEVEL WIND SHEAR IS
SUFFICIENT TO INDUCE ROTATION WITH THREAT OF TORNADOES. THREAT OF SEVERE
WEATHER WILL CONTINUE INTO THE EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE
EAST THIS WEEK SO THUNDERSTORM CHANCES WILL PERSIST MUCH OF THE
WEEK. THERE WILL BE SOME CHANCE OF SEVERE WEATHER BUT HEAVY RAIN
WILL BECOME THE PRIMARY THREAT AS THE WEEK GOES ON.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 12:59 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT MON MAY 7 2007

OKZ054-070615-
OSAGE OK-
1259 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE

AT 1259 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES NORTH OF HULAH TO 2 MILES SOUTHWEST OF
HULAH TO 3 MILES SOUTH OF BIGHEART...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BIGHEART AND HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3683 9602 3680 9604 3679 9631 3700 9613
      3700 9601 3699 9603
Special weather statement, May 7, 1:33 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT MON MAY 7 2007

OKZ054-070700-
OSAGE OK-
133 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 133 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF WEBB CITY...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WEBB CITY...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3680 9676 3679 9659 3700 9648 3699 9675
Special weather statement, May 7, 1:50 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT MON MAY 7 2007

OKZ054-059-070730-
OSAGE OK-PAWNEE OK-
150 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND NORTHERN PAWNEE

AT 150 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF GRAINOLA TO 4 MILES
NORTHEAST OF FAIRFAX TO 4 MILES SOUTHWEST OF PAWNEE...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...FAIRFAX...
PERSHING...BURBANK...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
GRAINOLA...PAWNEE...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH ALONG
...AND OCCASIONALLY TO THE EAST OF THE PRECIPITATION. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3694 9677 3660 9676 3627 9691 3634 9643
      3673 9618 3707 9619
Special weather statement, May 7, 2:34 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT MON MAY 7 2007

OKZ054>056-060-061-070815-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
234 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
     OSAGE AND NORTHEASTERN TULSA

AT 234 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BIGHEART TO 6 MILES SOUTHEAST OF PERSHING TO 18
MILES WEST OF SPERRY TO 40 MILES SOUTHWEST OF SPERRY...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WANN...OOLOGAH...BARNSDALL...HULAH...OWASSO...SKIATOOK...
COLLINSVILLE...BARTLESVILLE AND COPAN.

THE THUNDERSTORMS ACROSS WESTERN PORTIONS OF OSAGE AND PAWNEE
COUNTIES ARE PRODUCING STRONG OUTFLOW WINDS THAT ARE MOVING EAST AT
ABOUT 40 MPH.  WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE ALONG...
AND SEVERAL MILES AHEAD OF THE AREA OF THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3694 9629 3626 9630 3626 9568 3694 9568
Special weather statement, May 7, 2:40 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CDT MON MAY 7 2007

OKZ054>056-059>061-064-070830-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON
OK-
240 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
     OSAGE...NORTHERN CREEK...NORTHERN TULSA AND SOUTHEASTERN
     PAWNEE

AT 240 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF BIGHEART TO BARNSDALL TO 5 MILES
NORTH OF WESTPORT TO OILTON...MOVING EAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BARTLESVILLE...TULSA
...KEYSTONE LAKE...MANNFORD...SANDSPRINGS...AND OWASSO.

THE THUNDERSTORMS ACROSS WESTERN PORTIONS OF OSAGE AND PAWNEE
COUNTIES ARE PRODUCING STRONG OUTFLOW WINDS THAT ARE MOVING EAST AT
ABOUT 40 MPH.  WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE ALONG...
AND SEVERAL MILES AHEAD OF THE AREA OF THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3692 9625 3653 9629 3628 9641 3599 9676
      3609 9608 3637 9574 3663 9561 3701 9556
Special weather statement, May 7, 3:31 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
331 AM CDT MON MAY 7 2007

OKZ054>062-064>066-070930-
CRAIG OK-CREEK OK-MAYES OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE
OK-OTTAWA OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
331 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE...ROGERS...CRAIG...NORTHWESTERN OTTAWA...
     NOWATA...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...CREEK...
     TULSA...NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 331 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 6 MILES WEST OF
JENNINGS TO 30 MILES SOUTHWEST OF PADEN...MOVING EAST AT 30 MPH.

A LARGE PORTION OF WESTERN OKMULGEE...ROGERS...CRAIG...NORTHWESTERN
OTTAWA...NOWATA...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE...CREEK...
OKFUSKEE...TULSA...NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 430 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9539 3621 9669 3545 9658 3528 9602
      3617 9580 3699 9448

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:15 PM CDTSpecial Weather StatementTSANowata15 min
May 6, 8:44 PM CDTSpecial Weather StatementTSATulsa31 min
May 6, 8:52 PM CDTSpecial Weather StatementTSATulsa53 min
May 6, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee65 min
May 6, 9:17 PM CDTSpecial Weather StatementTSAOsage28 min
May 6, 9:26 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
May 6, 9:31 PM CDTSpecial Weather StatementTSATulsa29 min
May 6, 9:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 6, 9:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
May 6, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 6, 10:31 PM CDTSevere Thunderstorm WarningTSANowata, Washington59 min
May 6, 10:35 PM CDTSpecial Weather StatementTSANowata25 min
May 6, 10:38 PM CDTSevere Thunderstorm WarningTSAOsage67 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningTSAOsage48 min
May 6, 11:04 PM CDTSpecial Weather StatementTSAPawnee41 min
May 6, 11:30 PM CDTSevere Thunderstorm WarningTSAWashington48 min
May 6, 11:40 PM CDTSpecial Weather StatementTSAPawnee35 min
May 6, 11:49 PM CDTSpecial Weather StatementTSANowata26 min
May 7, 12:01 AM CDTSpecial Weather StatementTSAPawnee44 min
May 7, 12:20 AM CDTSpecial Weather StatementTSAOsage40 min
May 7, 12:56 AM CDTSpecial Weather StatementTSAWashington34 min
May 7, 1:12 AM CDTSevere Thunderstorm WarningTSAOsage52 min
May 7, 1:33 AM CDTSpecial Weather StatementTSAOsage27 min
May 7, 1:50 AM CDTSpecial Weather StatementTSAOsage, Pawnee40 min
May 7, 2:34 AM CDTSpecial Weather StatementTSAWashington41 min
May 7, 2:40 AM CDTSpecial Weather StatementTSANowata, Washington50 min
May 7, 3:31 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more59 min
May 7, 3:57 AM CDTSevere Thunderstorm WarningTSACreek48 min
May 7, 4:45 AM CDTSpecial Weather StatementTSACherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more60 min
May 7, 5:21 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner6 hr
May 7, 6:14 AM CDTFlash Flood WarningTSACreek, Tulsa4 hr
May 7, 6:14 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha61 min
May 7, 6:34 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
May 7, 6:40 AM CDTSpecial Weather StatementTSAOkmulgee35 min
May 7, 6:53 AM CDTSpecial Weather StatementTSACherokee37 min
May 7, 7:53 AM CDTFlash Flood WarningTSACherokee4 hr
May 7, 8:08 AM CDTSpecial Weather StatementTSACherokee52 min
May 7, 8:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
May 7, 8:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 7, 10:02 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 7, 12:16 PM CDTFlash Flood WarningTSAPittsburg4 hr
May 7, 12:50 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha55 min
May 7, 1:25 PM CDTFlash Flood WarningTSALatimer3 hr
May 7, 2:27 PM CDTSpecial Weather StatementTSALeFlore48 min

Nearby

Flash Flood Watches in Oklahoma, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.